Jump to content
Important Survey - Please Participate ×

Allergy medication sent me into tailspin! Help!


[Re...]

Recommended Posts

After completing Valium, Prozac, and Remeron tapers, I was doing relatively well.  Until my seasonal allergies kicked in and without even thinking, I took Allegra, as I have done for the last 20 years.  Well...all hell broke loose.  I feel like I am losing it.  OCD, extreme sound sensitivity, tight band around my head, and anxiety through the roof.  Has anyone else experienced this, and how long is this going to last? I can't deal with this.

 

 

Link to comment
Share on other sites

[63...]

Somebody else recently had an issue with Allegra.  Messed him up for a few days if I recall.  Then he got a good night's sleep and all was OK again.  Can you take Benadryl instead?

 

Weird about sensitivities like that.  I recall taking Allegra once during my withdrawal (for hives), and it worked very well without any revving up of symptoms.  But there was a sweetener that I had used frequently that started giving me problems during withdrawal.  Doesn't bother me at all now.  Again, weird how those sensitivities come and go.

Link to comment
Share on other sites

Did you take the one with Sudafed in t? I can’t take Sudafed as it makes me feel anxious and jumpy feeling.

 

I took the 60 mg pill that works for 24 hours.  I am currently looking for other natural remedies for the allergies. So you think my symptoms will subside after a while? 

Link to comment
Share on other sites

×
×
  • Create New...